地球物理学报
  Progress in Geophysics  
  Chinese Journal Geophysics(Chinese)  
  Applied geophysics  
  Applied geophysics  
  
Home About   Editorial Board Subscription Message Contact                                              
Chinese Journal of Geophysics (in Chinese)  2020, Vol. 63 Issue (10): 3896-3911    DOI: 10.6038/cjg2020N0453
Applied geophysics Current Issue| Next Issue| Archive| Adv Search |
  Cite this article:   
     RUAN Shuai, TANG Ji, CHEN XiaoBin,et al .2020.Three-dimensional magnetotelluric inversion based on adaptive L1-norm regularization.Chinese Journal of Geophysics (in Chinese),63(10): 3896-3911,doi: 10.6038/cjg2020N0453
Three-dimensional magnetotelluric inversion based on adaptive L1-norm regularization
RUAN Shuai1, TANG Ji1, CHEN XiaoBin2, DONG ZeYi1, SUN XiangYu1
1. State Key Laboratory of Earthquake Dynamics, Institute of Geology, China Earthquake of Academy, Beijing 100029, China;
2. Key Laboratory of crustal dynamics, The Institute of Crustal Dynamics, China Earthquake of Academy, Beijing 100085, China

Copyright © 2010 Chinese Journal of Geophysics
Add: Box 9825,Beijing (100029)
Tel: 010-82998105,82998113
Email:actageop@mail.igcas.ac.cn; geophy@163bj.com
Supported by Beijing Magtech Co.